Accessibility navigation


HMS - Harmonic Motion by Shadows

Glaister, P. and Glaister, E. M. (2009) HMS - Harmonic Motion by Shadows. Teaching Mathematics and its Applications: An International Journal of the IMA, 28 (1). pp. 10-15. ISSN 0268-3679

Full text not archived in this repository.

To link to this article DOI: 10.1093/teamat/hrn022

Abstract/Summary

A problem is discussed which is generated by shadows and which is a generalization of simple harmonic motion.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7388
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation